# SDR CA110531007

- Difficulty date: May 12, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 18,256 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Fcu Drive
- Part time: 509 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE LOST 3-4 QUARTS DURING PREVIOUS FLIGHT.  DURING INVESTIGATION OIL WAS FOUND TO BE COMING FROM THE HIGH PRESSURE FUEL PUMP DRAIN BETWEEN THE ENGINE AND FCU. FCU AND FUEL PUMP WERE REMOVED AND THE SEAL AT THE ENGINE DRIVE WAS FOUND TO HAVE MIGRATED COMPLETELY OUT OF ITS CARRIER AND LYING ON THE SHAFT. SEAL AND CARRIER WERE REPLACED AS WELL AS THE FCU AS A PRECAUTIONARY MEASURE AND THE ACFT RETURNED TO SERVICE.
